A member asked:

After taking prozac (fluoxetine) 20 mg my blood pressure drops for a few hours is this normal?

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

No: You may be having an unusual side effect or reaction to Prozac (fluoxetine). Are you on any other medications? Interactions with other medications may also occur. Please contact your doctor for further evaluation and recommendations.

Answered 5/20/2016

1.9k views

Thank

Related Questions

A member asked:

Can i take Prozac (fluoxetine) with blood pressure medicine?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...